# SDR SWAA2014121535005

- Difficulty date: November 29, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FWD CARGO DOOR CUT OUT SCUFF PLATE AFT CORNER CRACKED.  REPAIRED SCUFF PLATE IAW EA.
